Reply To: Side-Effects worrying me, please help

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Side-Effects worrying me, please help Reply To: Side-Effects worrying me, please help

#126887
scottishADHDer
Participant

Hey

Thanks for your concern. So, my nose thing seems to happen when the medication wears off. I don’t know if the sudden onset of anxiety does it or the increase in blood pressure while the meds wear off. The sudden withdrawal could possibly be doing something leading to that reaction. If it was an allergic reaction, it should be doing it while I’m on the medication, and not when it’s wearing off around 5-6pm. My nose goes back to a normal color after about an hour. I am pretty pale, so it does look more obvious. My blood pressure does rise quite a bit, but I counter that at the end of the day with propranolol. Propranolol lands me safely, while most of the time I just experience a bad crash without it. I’ve cut out caffeine too. I was drinking too much caffeine, which I know you shouldn’t. As for my heart, I think I’m pretty healthy. For around a year before getting diagnosed with ADHD, I did serious intense exercise every day for 1 year solid. 2 hours a day sometimes plus 30 mins of strength training. But most of the time it was 1 hour of intense cardio, plus 30 mins of strength training. If I had a messed up heart, I would’ve experienced something during that time. I think my heart is in pretty good shape.

I haven’t exercised in a while though which I plan on doing today. Exercise helps control blood pressure, and as long as I keep an eye on my heart rate and don’t overexert and stay hydrated, I think I’ll be good. The nose thing certainly is weird, but it’s more of an end of day nuisance than anything serious, I think. My doctor doesn’t deal with ADHD, I need to see a specialist for that. At my next appointment, I will bring it up and get his opinion on it.

Kind Regards